MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. MIS BEVELED SCREW

TREACE MEDICAL CONCEPTS, INC. MIS BEVELED SCREW
Model Number SF4054
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2025, a broken screw was discovered via a radiographic image from a 3-month postop follow-up.No other patient outcomes were reported as a result of this event.Although there has been no injury reported and no information has been received indicating this malfunction has resulted in revision surgery to date, there have been similar events where this malfunction has resulted in revision surgery.Therefore, an mdr will be filed to ensure full compliance with 21 cfr part 803.
 
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2025, a broken screw was discovered via a radiographic image from a 3-month postop follow-up.No other patient outcomes were reported as a result of this event.Additional information indicates the patient was non-compliant and obese.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.The most likely cause of the reported event could not be determined due to the limited information provided, and no device being returned.However, the device was likely subjected to excessive bending stresses which resulted in its breakage.The company will supplement the mdr as necessary and appropriate.

Brand Name
MIS BEVELED SCREW
Common Device Name
SCREW
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key22250051
Report Number3011623994-2025-00063
Device Sequence Number13151225
Product Code HWC
UDI-Device Identifier00810111223065
UDI-Public(01)00810111223065(17)291009(10)300588822
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K242671
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSF4054
Device Lot Number300588822
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale